# SDR GTIA2022053136443

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N918NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9259
- Aircraft time: 7,997 hours, 3,359 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AIR QUALITY EVENT -PERFORMED INSPECTION IAW TSM 05-50-00-810-831 FOUND GCU 2 DAMAGED. NO OTHER DEFECTS FOUND. SEE LOG PAGE 2812745-1.
